# SDR SWAA061422

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 56,965 hours, 52,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 522 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 522, STR STR 28L, AUX AIR HOOK UP CUTOUT.  REPAIRED SKIN PER SWA EA.
